# SDR FDEA201806301628

- Difficulty date: June 30, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 54,852 hours, 29,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810948200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FR39, BETWEEN STR 52L AND STR 54L, FRAME WITH INTER-GRANULAR CORROSION. REPAIRED THE CORRODED FUSELAGE TEE BEAM AT FR39 S52L-S54L. THIS REPAIR CATEGORY IS "C", REPAIR LIFE LIMITATION IS 6 MONTHS. MAJOR REPAIR IAW GMM6-2-100.
